MathSciNet Relay Station
MathSciNet bibliographic data
MR2212133 11P32 (11N36 11P05 11P55)
Tolev, Doychin On the exceptional set of Lagrange's equation with three prime and one almost-prime variables. J. Théor. Nombres Bordeaux 17 (2005), no. 3, 925–948.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement